Accompanying spaces to a linear two-dimensional space of continuous functions with a continuous first derivative

Jitka Kojecká

Sborník prací Přírodovědecké fakulty University Palackého v Olomouci. Matematika (1982)

  • Volume: 21, Issue: 1, page 43-61
  • ISSN: 0231-9721

How to cite

top

Kojecká, Jitka. "Accompanying spaces to a linear two-dimensional space of continuous functions with a continuous first derivative." Sborník prací Přírodovědecké fakulty University Palackého v Olomouci. Matematika 21.1 (1982): 43-61. <http://eudml.org/doc/23398>.

@article{Kojecká1982,
author = {Kojecká, Jitka},
journal = {Sborník prací Přírodovědecké fakulty University Palackého v Olomouci. Matematika},
keywords = {Zeros of functions; extremes of phases},
language = {eng},
number = {1},
pages = {43-61},
publisher = {Palacký University Olomouc},
title = {Accompanying spaces to a linear two-dimensional space of continuous functions with a continuous first derivative},
url = {http://eudml.org/doc/23398},
volume = {21},
year = {1982},
}

TY - JOUR
AU - Kojecká, Jitka
TI - Accompanying spaces to a linear two-dimensional space of continuous functions with a continuous first derivative
JO - Sborník prací Přírodovědecké fakulty University Palackého v Olomouci. Matematika
PY - 1982
PB - Palacký University Olomouc
VL - 21
IS - 1
SP - 43
EP - 61
LA - eng
KW - Zeros of functions; extremes of phases
UR - http://eudml.org/doc/23398
ER -

References

top
  1. O. Borůvka, Lineare Differentialtransformationen 2. Ordnung, VEB Deutscher Veгlag der Wissenschaften. Berlin 1967. (1967) Zbl0153.11201MR0236448
  2. M. Laitoch, Ľéquation associée dans la théorie des transformations des équations différentielles du second ordre, Acta Univ. Palackianae 12 (1963) Olomouc. (1963) Zbl0256.34005MR0276527
  3. K. Stach, Die allgemeinen Eigenschaften der Kummerschen Transformationen zweidimensionaler Räume von stetigen Funktionen, Publ. Fac. Sci. UJEP Brno, 478, 1966. (1966) Zbl0256.34007MR0218636
  4. K. Stach, Die vollständigen Kummerschen Transformationen zweidimensionaler Räume von stetigen Funktionen, Archivum Math. UJEP Brno, 1967, T. 3, F. 3. (1967) Zbl0217.40002MR0239168
  5. S. Trávníček J. Kojecká-Hodinářová, Einige Bemerkungen über die Nullstellen im zweidimensionalen Raum stetiger Funktionen, Acta Univ. Palackianae 33 (1972) Olomouc (1972) MR0346241
  6. J. Kojecká, Lineare zweidimensionale Räume von stetigen Funktionen mit stetigen ersten Ableitungen, Acta Univ. Palackianae 45 (1974) Olomouc. (1974) Zbl0328.26004MR0379948

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.